# SDR AALA20170203014

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 25,500 hours, 9,928 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Clogged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CLIMB AND DESCENT, PUNGENT ODOR NOTED THROUGHOUT THE AIRCRAFT. REMOVED AND REPLACED CLOGGED RIGHT RECIRCULATION FAN FILTER IAW AMM 21-25-01. OPERATIONAL CHECK GOOD.
